Is it anxiety/depression?
I have had chronic panic attacks before. I had actually been on Celexa for 2 years and quit cold turkey in April 2006. I had been fine until August when I started to have vertigo/light headedness. I have had it since. At this point also I would be weepy crying for no reason. So I went to try the celexa again and it made me more anxious and when I wasn't having an attack, I was falling asleep. So they took me off this after 4 days. I swore I would not go on the anti depressants again. Even though I don’t feel anxious, Since then I am still light headed everyday. I feel bouts of fatigue throughout the day, chills, tingleys all over, chest pain, shortness of breath, constipation, and circulation problems that involve my fingertip swelling occasionally and my hand and feet turn purple or sometimes reddish. Some times they are really cold other times they become very hot. I have had numerous tests. A MRI of the head. An abdominal Cat scan. An EKG on my heart not to mention several blood tests. The only thing that has come up is my bilirubin has elevated to 2.7, LIver enzymes are perfect they say. I have had a hepatitis profile done and everything is normal, I am even still immune to Hep B. My doctor seems to think my symptoms have become asymptomatic and that my anxiety is coming out in different ways. Has anyone else felt like this? Can My symptoms that happen everyday really be anxiety/depression?
- beautyoftheseaLv 51 decade agoFavorite Answer
I suggest you continue to see your doctor for follow up care. And maybe even seek out counseling. If you have had a multitude of tests and they come out normal there could be many reasons why. Sometimes our minds play tricks on our body and what we feel is real, but at the same time there is nothing wrong. That is called hypochondria. That's not to say that is what you are experiencing, just something thrown out there that you may want to consider. It's common when you have anxiety/panic attack issues. My boyfriend has the same problem. But also consider that with the anti-depressants, you may be having side effects still from withdrawing from them since you took them for several years. Another thing to consider is Fibroymyalgia which displays symptoms of wide spread pain and sometimes numbness in various parts for your body. This is usually after a period of time when you have had trouble sleeping. So I ask do you sleep ok at night?
Hope you get better.
- Anonymous1 decade ago
I would get a second opinion from another doctor. Then I would start going to a therapist. I suffer from anxiety and panic attacks. I also get slightly depressed and I am a survivor of 1 heart attack. I have 1 stent and I am on meds for cholesterol and high blood pressure. You could be under some stress that you don't even understand. Maybe stress over these symptoms. One more thing maybe have yourself checked for Diabeties. If your over 40 it can also be early meopose. Seek these answers from a female doctor. Try meditation to relax until you get some answers.
- 1 decade ago
I'm not a doctor, but have had panic disorder since I was a child. Nothing worked until I was given the drug "Klonopin" (also known as the generic 'clonazepam'). It works wonderfully, but after several people overdosed on drugs RELATED to it (like valium), the AMA and Doctors and Pharmaceutical industry launched a campaign to stop prescribing it, EVEN WHEN IT WORKED! THey weren't about to lose money, so they came up with ANOTHER CLASS OF DRUGS: ANTIDEPRESSANTS.
These are (usually) fine...IF you're actually depressed! Your symptoms sound like classic panic disorder to me, however.
One thing you should know about the current treatment of panic attacks: doctors are practically BRAINWASHED now into prescribing antidepressants for this, when people who have panic disorder may or may NOT be depressed! They're even inventing "diseases" ("social anxiety"...we all it SHYNESS!)...just to sell more drugs.
Doctors are notoriously not up-to-date on pharmaceutical info, and they often get rewards (like trips!) for prescribing drugs to people who really don't need them.
If you are experiencing symptoms while ON the anti-depressants...I would stop taken them now. If you have had the panic disorder for awhile, seek out a therapist who really understands them (few do) and will work with you to get the right medication (Klonopin works best, in most people) AND a type of "Self-talk" therapy called "cognitive-behavioral".
Don't let the drug companies and ignorant physicians ruin your life! Stay informed.
Here's one link below, that will give you info on medications and side effects.
- mikovecLv 44 years ago
You do ought to speak it out no less than two times--as soon as to get the surgeon's appointment, then a moment time so the surgeon is aware of what to perscribe. Then you can ought to point out matters briefly--for five-10 mins no less than--to preserve the meds going each and every two-three months. That's simply how the procedure works, while it isn't critically, hugely underfunded or backlogged. When it really works you are going to ought to be evaluated and accurately identified. Granted, this is not the equal as counseling however you can ought to talk up and be looked at. At least. Nobody will take your phrase for it should you simply say you are depressed and refuse to be demonstrated for it.
- How do you think about the answers? You can sign in to vote the answer.
- SandyLv 61 decade ago
I think you quiting your cellexa cold turkey was beginning of your problems... If your anti-d quits working for you... you are to never quit it that way... your doctor would have directed you to wean yourself off one and them maybe slowing increase you into another... Why did you quit the cellexa??? did it become ineffective??? I have been on cellexs for 5 years... it has help my anxiety and I have been more alert... less angry and less bouts of the blues. Go to your doctor... he should know of an anti-d that has a reputation for the symtoms you described... Good Luck!!!
- 1 decade ago
I assume that you are, and I intend this reply with respect, suffering from hormonal imbalance. There are safe no cancerous hormone replacement therapies available within cyber-space highway. You may want to do a "google" on natural hrt or natural hormone supplement for key words.
- Anonymous1 decade ago
yes they can be. You have had a lot of testing done and had there been other problems they probably would have surfaced. You may want to try a different combination of drugs